# SDR SIMA2012030009

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 30,611 hours, 28,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4280 THE CREW REPORTED THE FLIGHT ATTENDANT FLASHLIGHT ABOVE THE FLIGHT ATTENDANT JUMPSEAT WAS NOT HOLDING A CHARGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHIGHT ASSEMBLY IAW M/M 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
